?

Log in

No account? Create an account

Help!!! - just married
View:Recent Entries.
View:Archive.
View:Friends.
View:Profile.

Security:
Subject:Help!!!
Time:10:57 pm
I have a problem. I have a problem getting intimate with my husband. Its not like i dont love making love to my husband. But Its like i can not get in the mood. I dont know what is wrong with me. I am on birth control, so i dont know if that has anything to do with it. And its like im in the mood one second then the other its like someone turned my switch to off. If anyone can give me any advice in ways to spice up the love life, that would be great. It is not him(if yall know what i mean.) I feel that this is really hurting the marriage because i cant get intimate with my husband. and it kills me, because i want to but i cant get horny. So anyone have any advice at all that would help. Thank you in advance.


Stephanie
comments: Leave a comment Previous Entry Share Next Entry


wildflower150
Link:(Link)
Time:2004-11-20 09:17 pm (UTC)
Might be the bc pills but changing pills may not make any difference at all. Does your husband try to turn you on? Have you tried various methods of getting turned on? Reading sex stories, watching videos, massages, toys, etc ,etc?
Are there other major stresses in your ife right now because that often makes a difference.

Hope the problem works itself out.
(Reply) (Thread)


starshine320
Link:(Link)
Time:2004-11-22 02:15 pm (UTC)
I agree...perhaps there are other things that are on your mind that you don't even realize. Try new things...videos, toys, etc. Sometimes, if I'm not in the mood....hubby just cuddles with me and we'll lay there, and then before I know it... I'm in the mood!!

It COULD be the birth control, but you can't say for sure....before going off of it or switching, I would try to just relax and do something together that gets you in the mood!!! Good Luck!!
(Reply) (Thread)

purplevinyl
Link:(Link)
Time:2005-01-11 08:19 am (UTC)
What pills are you on?

When I was on any BC that had estrogen in it, I never wanted to have sex. But, Since I have changed to a progestin only pill I have regained that feeling and It's alot better.

Talk to your doctor about it and see if they can switch you to a lower dose of hormones... and if it still doesn't change, ask for a progestin only pill...

Decrease in sex drive is HIGHLY COMMON in "combined pills" (estrogen and progestin pills...) whereas in progestin only it is very rare...
(Reply) (Thread)


nytewulf
Link:(Link)
Time:2007-02-04 11:51 pm (UTC)
i know exactly what you are going through... been there. for months, i just wasn't in the mood any time he was in the room. i'd get to the point of being right up next to the event and i'd just shut off. the more you think about it, the more you're concerned about shutting off. try heavy petting or such without any intention of sex and see what happens.

i was on pills as well. i still have this problem, but it's a little different now. good luck.
(Reply) (Thread)

Help!!! - just married
View:Recent Entries.
View:Archive.
View:Friends.
View:Profile.